Join the 'Suprep' group to help and get support from people like you.
We found 77 questions associated with the 'Suprep' topic.
Posted 14 Nov 2010 by • 20 answers
Posted 11 Nov 2015 by • 3 answers
I am passing only water after the first dose, do I need to take the 2nd?
Suprep - What to do if you throw up after you finish drinking it and I still have the 2nd bottle to?
Posted 30 Mar 2016 by • 1 answer
... drink. Does it hurt anything if you throw it up?
Posted 19 Aug 2016 by • 1 answer
My appt is at 830am. Office told me to start the first dose at 5pm the day before and the second at 3am. Do I have to follow this time line, or can I start everything earlier so I can get in more sleep the night before. Figuring I won't be eating or drinking much after everything is out of the ...
Posted 16 Dec 2016 by • 1 answer
If I am passing clear liquid at 8pm after first dose of suprep at 6pm, do I have to take second dose
Posted 31 Jan 2017 by • 1 answer
... at 4am before procedure at 10am?
Posted 21 Oct 2016 by • 1 answer
I was suppose to take my Suprep at 5:00pm then 10:00pm. But, it took me 2.5 hours to drink the first dose. Is it OK to take the 2nd dose? Also how long before your colonoscopy do you have to be finished drinking? Thank you
Suprep - Is there pills we can take instead of this nasty tasting liquid. The last sip I had to spit
Posted 10 days ago by • 0 answers
... it out or throw the whole thing up... This is my first and last colonoscopy. Unless they come up with something different
Posted 12 Jan 2017 by • 0 answers
Suprep Bowel Prep Kit - I finished the first bottle of the prep. I was clear fairly quickly. Is this
Posted 10 Mar 2017 by • 0 answers
Posted 21 Feb 2017 by • 0 answers
I am scheduled for a colonoscopy for Tuesday, February 21 and I ate a regular meals and spinach pie, can I still take suprep bowel prep kit?
Posted 3 Feb 2017 by • 1 answer
I had my colonoscopy yesterday morning at 7 but every time since then when I eat I have diarrhea. It is now 10 pm the day after the procedure. What should I do?
Posted 14 Feb 2017 by • 0 answers
Posted 18 Jan 2017 by • 0 answers
Posted 7 Jan 2017 by • 0 answers
... going insane!!